# SDR A6WA200640127

- Difficulty date: April 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 15,135 hours, 12,925 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 08032696
- Condition: Underserviced
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE IDG NR2 ILLUMINTED AND CLEARED (IDG NR 1 ALREADY ON MEL).  SERVICED IDG NR 2 IAW AMM.  OPS CHECK GOOD.  NO LEAKS NOTED.  (K)
